# SDR UIEA2019111315880

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,561 hours, 21,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 28619
- Condition: Dislodged
- Location: Nr 3
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENT REEL C FELL OUT OF ITS CONTAINER.( REMOVED AND REPLACED #3 DESCENT DEVICE REEL IAW B767 AMM 25-60-05. )
